# SDR TRAX200700950

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 7,537 hours, 4,917 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Rail
- Condition: Corroded
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT SIDE CABIN SEAT SIDE RAIL FS 677.00 TO 708.00.
